English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Simple finite-dimensional modular noncommutative Jordan superalgebras

MPS-Authors
/persons/resource/persons236185

Shestakov,  I. P.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Pozhidaev, A. P., & Shestakov, I. P. (2019). Simple finite-dimensional modular noncommutative Jordan superalgebras. Journal of Pure and Applied Algebra, 223(6), 2320-2344. doi:10.1016/j.jpaa.2018.07.017.


Cite as: http://hdl.handle.net/21.11116/0000-0004-7521-3
Abstract
We classify the central simple finite-dimensional noncommutative Jordan superalgebras over an algebraically closed field of characteristic p > 2. The case of characteristic 0 was considered by the authors in the previous paper [21]. In particular, we describe Leibniz brackets on all finite dimensional central simple Jordan superalgebras except mixed (nor vector neither Poisson) Kantor doubles of the supercommutative superalgebra B(m, n).